Subharmonicity of Powers of Octonion-Valued Monogenic Functions …


Subharmonicity of Powers of Octonion-Valued Monogenic Functions and Some Applications
Alexander Kheyfits, David Tepper, Bull. Belg. ath. Soc. 13 (2006), 609–617
(Received by the editors May 2005. Communicated by F. Brackx.)

Abstract
It is proven that for an octonion-valued monogenic function f(x), x ∈ R^8,
its powers |f|^p are subharmonic for any p ≥ 6/7. This implies, in particular,
Hadamard’s three circles and three lines theorems and a Phragmen-Lindeloef
theorem for monogenic functions.

Key words and phrases : Octonion-valued monogenic functions; Subharmonicity of powers.
2000 Mathematics Subject Classification : 30G35; 31B05; 35E99.

By: akheyfits@gc.cuny.edu

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s